Weighted integral inequality for the second derivative of 4-convex functions
Faculty / School
Faculty of Computer Sciences (FCS)
Department of Mathematical Sciences
Was this content written or created while at IBA?
Journal of Mathematical Inequalities
In this paper, we establish an energy estimate for the second derivative of 4-convex functions. Such kinds of estimates for the first derivative of 2-convex (convex) functions were obtained by Hussain, Pečarić and Shashivili .
HJRS - X Category, Scopus, Web of Science - Science Citation Index Expanded (SCI)
Journal Quality Ranking
Impact Factor: 1.225
Pečarić, J., Saleem, M. S., Ahmed, I., & Ahmed, N. (2017). Weighted integral inequality for the second derivative of 4-convex functions. Journal of Mathematical Inequalities, 11 (2), 543-550. Retrieved from https://ir.iba.edu.pk/faculty-research-articles/175